# SDR SWAA2022103158320

- Difficulty date: October 10, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 20,008 hours, 9,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS CORROSION COMMON TO NUT PLATE HOLE BS727J+5 RBL20.5 WL156 / [01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED;04] REMOVED DAMAGED SECTION OF FLOOR TO SIDEWALL SUPPORT AT BS 727F+11' TO 767 RBL22 WL 156 IAW SRM 53-00-53-2R-5 REP.5 AND EA M-22-153-01550.;[05] FABRICATED; LOCATED; DRILLED AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REPAIR AREA AT NEW SECTION OF FLOOR TO SIDEWALL SUPPORT AT BS 727F+11' TO 767 RBL22 WL 156 IAW SRM 53-00-53-2R-5 REP.5 AND EA M-22-153-01550. REPAIR SPLICE LOCATED AT BS 727F+11' MATERIAL USED FOR REPAIR PARTS BAC1496-377 7075T62 LOT#1503760-1.;[06] VERIFIED CORRECTIVE ACTION 5;[07] OK TO INSTALL REQUEST.;[08] OKAY TO INSTALL NEW SIDEWALL SUPPORT GIVEN.;[09] INSTALLED REPAIR PARTS FLOOR TO SIDEWALL SUPPORT AT BS 727F+11' TO 767 RBL22 WL 156 IAW SRM 53-00-53-2R-5 REP.5 AND EA M-22-153-01550 AND DWG 146A7500. REPAIR SPLICE LOCATED AT BS 727F+11' .;[10] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550.;[11] VERIFIED CORRECTIVE ACTION STEPS 9 AND 10.;[12] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
